I went through nine BCG infusions before feeling side effects. I tried using Tylenol and Advil, but this didn't work. My doctor took me off BCG to heal. I am going to be scoped in three months to see if I can continue treatment.
4 months 1 week ago - 4 months 1 week ago#58914by Alan
Side effects as you describe are somewhat normal. Drink lots of water to flush things through. The good news is those side affects generally means things are working. Pain killers are also good such as Vicodin and pyridium. I always told myself if this is the worse I would face that is ok considering systemic chemo and it’s horrors. As always keep your docs in the loop. He will get through this.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
My dad has his second BCG treatment today and he’s super uncomfortable. Last week he had his first one and it was great and unremarkable. Different story today! He had bloody urine and a lot of irritation. Anyone have any advice on how to handle these side effects? We are scared they will only get worse. I told him to take a Vicodin to help her some relieve of the pressure and irritation. I’m wondering if pyridium would help???? Any suggestions? Dos and don’t???